# SDR UIEA2023030900233

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: DK12090
- Part serial: AT48533
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CVR BEACON BATTERY NEAR DUE AT N6 TIL:1EA( 1. IAW AMM 23-71-003-002-001 & 23-71-03-402-015 REV106 REPLACED CVR UNDERWATER LOCATOR BEACON 2. IAW AMM 23-71-03-712-114 REV106 PERFORMED CVR UNDERWATER LOCATOR BEACON INSTALLATION TEST AND THE RESULT WAS SATISFACTORY. )
